# SDR VNAA2018102599907

- Difficulty date: October 25, 2018
- Submitted: October 25, 2018
- Operation: Air carrier
- Aircraft: N254PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7935
- Aircraft time: 34,220 hours, 34,086 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Strap
- Part number: 601R10933
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: WHILE PERFORMING TRUNNION SB 601R-57-046 REV C, FOUND 1EA HOLE TO BE PREVIOUSLY OVERSIZED AT MOST AFT HOLE ON STEEL STRAP, RIGHT SIDE. CORRECTIVE ACTION: REPAIRED DAMAGED HOLE IAW REO 601R-57-21-2878 REV --  DATED 2018/10/16.
